Previous |  Up |  Next


Title: On the partial semi-hypergroups with empty diagonal (English)
Author: De Salvo, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 3-19
Summary lang: English
Category: math
MSC: 08A55
MSC: 20N20
idZBL: Zbl 0962.20054
idMR: MR1751538
Date available: 2012-10-06T01:26:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_1.pdf 1.290Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo